MathSciNet Relay Station
MathSciNet bibliographic data
MR491523 (58 #10762) 10E25 (32N05)
Ash, Avner On eutactic forms. Canad. J. Math. 29 (1977), no. 5, 1040–1054.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement